Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents

International Journal of Statistika And Mathematika, ISSN:

 Volume 1, Issue 1, 2011 pp 01-07

Date of Publish: 30 Aug 2011

Research Article

Trends of Districtwise  Scalar Time Series

B. L. Bable 1 , D. D. Pawar 2

1Head , Department of Statistics, Dnyanopasak Mahavidyalaya,

Parbhani - 431  401, Maharastra, INDIA

2Associate Professor and Chairman of BOS in Statistics,

N.E.S. Science College , Nanded

Maharastra , INDIA

Received 26 August 2011; Accepted 30 August 2011

Academic Editor: Dr. Jadhav V.A.


In this paper, a time series { X( t, w ) , t Є T } where X is a random variable ( r .v.) on (W , C, P) is explained. The properties of stability with supporting real life examples have been taken and conclusions have been drawn by testing methodology of hypothesis. Temperature data for 33 years from five districts of Marathwada of Maharastra State were analyzed. A preliminary discussion of properties of time series precedes the actual application to regional district-wise temperature data.